# SDR VNAA2020021399906

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK ON LH WINDISHIELD SIDE POST LOWER AFT ATTACH FITTING IN RADIUS 0.150" LONG. MARKED ON A/C IN RED SHARPIE. REMOVED DAMAGED LH WINDSHIELD SIDE POST LOWER AFT ATTACH FITTING IAW CRJ 200 SRM 51-42-21.   INSTALLED NEW SERVICEABLE LH WINDSHIELD SIDE POST LOWER AFT ATTACH FITTING IAW CRJ 200 SRM 51-42-21.  UPON FURTHER INVESTIGATION, FOUND LH SIDE POST LOWER FWD ATTACH FITTING TO BE CRACKED REQUIREING REPLACEMENT, REMOVED DAMAGED FWD ATTACH FITTING IAW CRJ 200 SRM 51-42-21.   . INSTALLED NEW SERVICEABLE LH SIDE POST LOWER FWD ATTACH FITTING IAW CRJ 200 SRM 51-42-21.
